کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
391083 661340 2007 14 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله ISI
Characterizations of maximal consistent theories in the formal deductive system L* (NM-logic) and Cantor space
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI
فقط 3 هزار تومان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر هوش مصنوعی
پیش نمایش صفحه اول مقاله
Characterizations of maximal consistent theories in the formal deductive system L* (NM-logic) and Cantor space
چکیده انگلیسی

A maximal consistent theory is a maximal theory with respect to its consistency. The present paper is divided into two parts. The first one is devoted to characterize the maximality of a consistent theory in the formal deductive system L* (which is a logic system equivalent to the nilpotent minimum logic). It is proved that each maximal consistent theory in this logic must be the deductive closure of a collection of simple compound formulas. Hence, it follows that there is a one-to-one correspondence between the set of all maximal consistent theories and the set of evaluations e assigning to each propositional variable p its truth degree . The Satisfiability Theorem and Compactness Theorem of L* are obtained. The second part is to investigate the topological structure of the set of all maximal consistent theories over L*, and the results show that this topological space is a Cantor space.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Fuzzy Sets and Systems - Volume 158, Issue 23, 1 December 2007, Pages 2591-2604
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI
فقط 3 هزار تومان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت